# SDR CALA2023083002663

- Difficulty date: August 30, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 99,709 hours, 17,780 cycles
- System (JASC): 7600 · Engine Controls
- Part: Lever
- Part number: 254W20016SP
- Condition: Unknown
- Location: Trottle
- Stage of operation: TO
- How discovered: C
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 10 KNOTS DUE TO FAILURE OF LEFT ENG TO ACCEL ERATE 22-31-00, BOTH TEST PSSED AND NO AUTOTHROTTLE FAULTS. FLT CREW REPORT: WITH AUTOTHROTTLE ENGAGED BOTH THRUST LEVERS NOTE: AUTOTHOTTLE REPONDED NORMALLY WHEN TOGA SWITCH WAS ADVANCED NORMALLY BUT LEFT ENGINE WAS ABOUT TWO SECONDS SLOW TO ACTIVED. ACCELERATE CAUSEING AN ASSEMETERY PROBLEM. AS PRECAUTIONARY PERFORMED BOTH AUTOTHROTTLE SERVO LOOP SYSTEM TEST REF AMM ACP TEST NO. 4 ON ENG #1 POWER ACCELERATION/DECELATION REF TASK AMM 71-00-00-720-801-N00. NO DISCREPANCIES NOTED. ALSO, CONTACTED JESY, AT TOMC A GAVE HIM A STATUS UPDATE. ADD EMP:U028826. NOTE: AUTOTHOTTLE REPONDED NORMALLY WHEN TOGA SWITCH WAS ACTIVED. 22-31-00, BOTH TEST PSSED AND NO AUTOTHROTTLE FAULTS.
